# SDR ABXA20250708143

- Difficulty date: July 8, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 91,158 hours, 14,847 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Warning Message
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PER MXC REQUEST VERIFY LOCK POSITION IN MCD , A/C RETURNED TO THE GATE AND GROUNDED BY MTX, MTX THEN VERIFIED LOCK RBL:33, LBL:33 +LBL:11 PREVIOUSLY INSTALLED IN STA.756.45, RELOCATED TO STA.755.45 IAW BCF CMM 25-51-70. ALL LOCKS SECURED. AND RETURNED A/C TO SERVICE.
